BROWSE

Related Scientist

Researcher

Wanmin Liu
기하학 수리물리 연구단
more info

Classification of full exceptional collections of line bundles on three blow-ups of P 3

Cited 0 time in webofscience Cited 0 time in scopus
10 Viewed 1 Downloaded
Title
Classification of full exceptional collections of line bundles on three blow-ups of P 3
Author(s)
Wanmin Liu; Yu, X; Yang, S
Publication Date
2019-03
Journal
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.56, no.2, pp.387 - 419
Publisher
KOREAN MATHEMATICAL SOC
Abstract
© 2019 Korean Mathematical Society. A fullness conjecture of Kuznetsov says that if a smooth projective variety X admits a full exceptional collection of line bundles of length l, then any exceptional collection of line bundles of length l is full. In this paper, we show that this conjecture holds for X as the blow-up of P 3 at a point, a line, or a twisted cubic curve, i.e., any exceptional collection of line bundles of length 6 on X is full. Moreover, we obtain an explicit classification of full exceptional collections of line bundles on such X
URI
https://pr.ibs.re.kr/handle/8788114/6397
ISSN
0304-9914
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
CLASSIFICATION_OF_FULL_EXCEPTIONAL_COLLECTIONS_OF_LINE_BUNDLES_ON_THREE_BLOW-UPS_OF_&_8473;sup3sup.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse